# SDR UIEA2011010600093

- Difficulty date: January 6, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1743 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT COMPARTMENT STA 1743 S42R. STRINGER CORRODED BELOW TOP HAT 3"  CORROSION REMOVED PER SRM 53-30-01. DAMAGED SKIN TRIMMED OUT. STRINGER REPLACED PER SRM 51-30-02.
